# SDR DALA2023051203743

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS, THE OVERWING LIGHTS STAY ON WITH THE SWITCH AT THE FORWARD ATTENDANT PANEL, IN THE OFF POSITION. SUMMARY OF NRC 00565: THE OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY WAS REPLACED PER B717-200 AMM 33-51-06. TEST OK. (LP #2759937)
